| Model Number |
EASY-OUT, MINI/STANDARD COMPRESSION FT |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during a removal of an arthrex plate the tip of the screwdriver broke off.Per complaint reporter there was no harm for patient, operator or third party.No further information received.